# SDR 2025FA0000013

- Difficulty date: January 5, 2025
- Submitted: January 14, 2025
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 8,620 hours
- System (JASC): 7600 · Engine Controls
- Part: Motor
- Part number: B671M2107107
- Part serial: 5917
- Condition: Disengaged
- Location: Vartoms
- Part time: 8,620 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE VARTOMS SYSTEM DISENGAGED AND TORQUE MATCHING HAD TO BE PERFORMED MANUALLY
